RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2015, том 20, выпуск 2, страницы 263–285 (Mi adm543)  

RESEARCH ARTICLE

The lower bound for the volume of a three-dimensional convex polytope

Ryo Kawaguchi

Department of Mathematics, Nara Medical University

Аннотация: In this paper, we provide a lower bound for the volume of a three-dimensional smooth integral convex polytope having interior lattice points. Since our formula has a quite simple form compared with preliminary results, we can easily utilize it for other beneficial purposes. As an immediate consequence of our lower bound, we obtain a characterization of toric Fano threefold. Besides, we compute the sectional genus of a three-dimensional polarized toric variety, and classify toric Castelnuovo varieties.

Ключевые слова: lattice polytopes, polarized varieties, toric varieties, sectional genus.

Полный текст: PDF файл (466 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 52B20; Secondary 14C20, 14J30, 14M25
Поступила в редакцию: 13.04.2015
Исправленный вариант: 27.07.2015
Язык публикации: английский

Образец цитирования: Ryo Kawaguchi, “The lower bound for the volume of a three-dimensional convex polytope”, Algebra Discrete Math., 20:2 (2015), 263–285

Цитирование в формате AMSBIB
\RBibitem{Kaw15}
\by Ryo~Kawaguchi
\paper The lower bound for the volume of a three-dimensional convex polytope
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 2
\pages 263--285
\mathnet{http://mi.mathnet.ru/adm543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3453816}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378729300006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm543
  • http://mi.mathnet.ru/rus/adm/v20/i2/p263

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:92
    Полный текст:40
    Литература:39
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020